# SDR TRAX200600770

- Difficulty date: September 21, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N634AS
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 28,851 hours, 32,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM OF FRAME 45 IN AFT AVIONIC COMPARTMENT CORRODED AT MANY PLACES.  CORROSION REMOVED ON FR 45 IN AFT AVIONICS COMPARTMENT AS PER SRM 51-21-41.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SP663 AND FAR 43 APPENDIX A REPAIR ACCOMPLISHED IAW SRM 53-81-00.  MATERIAL THICKNESS 0.063, MATERIAL REMOVED 0.003 WITHIN LIMITS AS PER SRM 53-81-00.  (SUPPLEMENTAL-SDR CLOSED 10/3/06).
